# SDR FDEA201303120553

- Difficulty date: March 12, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 92,086 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33241
- Condition: Dented
- Location: Bs 637 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED LEFT SIDE BS 637, STR 20L.  CUT OUT DAMAGED AREA, FABRICATED REPAIR AND INSTALLED IAW SRM 53-00-01 REPAIR 15 AND SRM 53-00-00.
